Alert archive / Arkansas / Tornado Warnings in 2026
Tornado Warning 4, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Mar 15, 2026, 6:23 PM CDT for Craighead County, Greene County, Mississippi County, Arkansas; Dunklin County, Pemiscot County, Missouri. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2026, 6:23 PM CDT (23:23 UTC)
- Expired
- Mar 15, 2026, 7:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Craighead County, AR, Greene County, AR, Mississippi County, AR, Dunklin County, MO, Pemiscot County, MO
The radar
The Memphis radar (KNQA), 78 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 6:47 PM CDT | TSTM WND DMG | 1 Wnw Manila, AR | Roof damage and powerlines downed at Lake and Beauchamp Street. |
| Mar 15, 6:47 PM CDT | TSTM WND DMG | 2 Nnw Hornersville, MO | Damage to a porch and garage door. The fence and large tree branches were knocked down. |
| Mar 15, 7:06 PM CDT | TSTM WND GST 72 | 2 W Denton, MO | Missouri Mesonet site (Steele). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 3:57 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.4 hours before the alert went out and 318 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1402 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
457
WFUS54 KMEG 152323
TORMEG
ARC031-055-093-MOC069-155-160015-
/O.NEW.KMEG.TO.W.0004.260315T2323Z-260316T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
623 PM CDT Sun Mar 15 2026
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Southeastern Greene County in eastern Arkansas...
Northeastern Craighead County in eastern Arkansas...
Northwestern Mississippi County in eastern Arkansas...
Southwestern Pemiscot County in southeastern Missouri...
Southern Dunklin County in southeastern Missouri...
* Until 715 PM CDT.
* At 623 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Brookland, moving east at 60 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Jonesboro, Paragould, Blytheville, Kennett, Gosnell, Manila,
Steele, Lake City, Leachville, Senath, Brookland, Monette,
Cardwell, Hornersville, Arbyrd, Cooter, Deering, Black Oak,
Holland, and Jolliff Store.
This includes the following highways...
Interstate 55 in Arkansas between mile markers 69 and 72.
Interstate 55 in Missouri between mile markers 1 and 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3599 8972 3578 9060 3600 9067 3630 8995
TIME...MOT...LOC 2323Z 248DEG 54KT 3590 9055
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Schlessiger2 follow-up statements
556
WWUS54 KMEG 152335
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
635 PM CDT Sun Mar 15 2026
ARC031-055-093-MOC069-155-160015-
/O.CON.KMEG.TO.W.0004.000000T0000Z-260316T0015Z/
Greene AR-Craighead AR-Mississippi AR-Pemiscot MO-Dunklin MO-
635 PM CDT Sun Mar 15 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
SOUTHEASTERN GREENE...NORTHEASTERN CRAIGHEAD...NORTHWESTERN
MISSISSIPPI...SOUTHWESTERN PEMISCOT AND SOUTHERN DUNKLIN COUNTIES...
At 635 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Monette, moving east at 60 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Blytheville, Kennett, Gosnell, Manila, Steele, Lake City, Leachville,
Senath, Monette, Cardwell, Hornersville, Arbyrd, Cooter, Deering,
Black Oak, Holland, Jolliff Store, Delfore, Calumet, and Carmi.
This includes the following highways...
Interstate 55 in Arkansas between mile markers 69 and 72.
Interstate 55 in Missouri between mile markers 1 and 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3581 9047 3610 9043 3630 8995 3599 8972
TIME...MOT...LOC 2335Z 248DEG 54KT 3597 9034
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Schlessiger101
WWUS54 KMEG 152348
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
648 PM CDT Sun Mar 15 2026
ARC031-055-152358-
/O.CAN.KMEG.TO.W.0004.000000T0000Z-260316T0015Z/
Greene AR-Craighead AR-
648 PM CDT Sun Mar 15 2026
...THE TORNADO WARNING FOR SOUTHEASTERN GREENE AND NORTHEASTERN
CRAIGHEAD COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for eastern
Arkansas...southeastern Missouri...and west Tennessee.
&&
LAT...LON 3587 9023 3620 9018 3630 8995 3599 8972
TIME...MOT...LOC 2348Z 248DEG 54KT 3604 9012
$$
ARC093-MOC069-155-160015-
/O.CON.KMEG.TO.W.0004.000000T0000Z-260316T0015Z/
Mississippi AR-Pemiscot MO-Dunklin MO-
648 PM CDT Sun Mar 15 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHWESTERN MISSISSIPPI...SOUTHWESTERN PEMISCOT AND SOUTHEASTERN
DUNKLIN COUNTIES...
At 648 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Hornersville, or near Senath, moving east at 60 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Blytheville, Kennett, Gosnell, Manila, Steele, Senath, Hornersville,
Cooter, Deering, Holland, Calumet, Buckeye, West Kennett, Woodland
Corner, Pawheen, Noland, Poplar Corner, Stark City, Number Nine, and
Yarbro.
This includes the following highways...
Interstate 55 in Arkansas between mile markers 69 and 72.
Interstate 55 in Missouri between mile markers 1 and 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3587 9023 3620 9018 3630 8995 3599 8972
TIME...MOT...LOC 2348Z 248DEG 54KT 3604 9012
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
SchlessigerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Mar 15, 6:05 PM CDT, 18 minutes earlier. Its key messages:
- Issued at 600 PM CDT Sun Mar 15 2026
- A Wind Advisory is in effect through Monday morning for wind gusts of 35 to 45 mph.
- A line of strong to severe thunderstorms will move through the entire Mid-South late this afternoon through this evening. The main threat will be damaging winds and brief tornadoes, with a secondary threat of large hail.
- Freeze Warnings and Watches are in effect for the Mid-South Monday and Tuesday mornings.
Area forecast discussion, Mar 15, 6:05 PM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
605 PM CDT Sun Mar 15 2026
...New MESOSCALE UPDATE, AVIATION...
.KEY MESSAGES...
Issued at 600 PM CDT Sun Mar 15 2026
- A Wind Advisory is in effect through Monday morning for wind
gusts of 35 to 45 mph.
- A line of strong to severe thunderstorms will move through the
entire Mid-South late this afternoon through this evening. The
main threat will be damaging winds and brief tornadoes, with a
secondary threat of large hail.
- Freeze Warnings and Watches are in effect for the Mid-South
Monday and Tuesday mornings.
&&
.MESOSCALE UPDATE FOR SEVERE WEATHER...
Issued at 317 PM CDT Sun Mar 15 2026
A line of storms is quickly developing along the cold front
across western AR. Strong southerly winds with frequent gusts
over 40 mph are advecting higher dewpoints northward into the
area. Dewpoints will continue to climb into the lower 60s across
the Delta ahead of the front, perhaps reaching 63-64F. As the
airmass destabilizes MLCAPE values are starting to climb and now
sit in the 500-1000 J/kg range across eastern AR. A 90 knot mid-
level is punching into the Red River Valley as the upper trough
continues to intensify. Lift across the front will continue to
strengthen over the next several hours, which will lead to more
vigorous convection along the cold front as it heads east. The
latest WoFS is showing MLCAPEs of 1000-1500 J/kg by 22z across
eastern AR with hints of discrete cells ahead of the main line in
the 21z to 00z time frame, merging with the main line around 00z
as it crosses the MS River. 0-1km helicity values look very
impressive at 250+ m2/s2 with sig tor (0-1km) parameter values
over 2, which could lead to a strong tornado if these discrete
cells develop ahead of the line.
&&
.DISCUSSION...
(This evening through next Saturday)
Issued at 1250 PM CDT Sun Mar 15 2026
A 992 mb low pressure system was located over northern Missouri
at noon with a cold front extending into the Red River Valley.
The low-level jet ranges from 40 to 55 kts across the area, and
the surface pressure gradient has tightened from 6 mb across the
forecast area at 2 am last night to about 10 mb late this
morning. As a result, surface winds have picked up considerably
with gusts over 40 mph becoming common over NE AR, the MO
Bootheel, and NW TN. A Wind Advisory is in effect for the entire
area through 7 am Monday.
A powerful 100 kt mid-level jet is exiting the Rockies this
morning and moving into the Southern Plains. This will result in
the rapid deepening of the upper trough across the center of the
country. The upper trough will take on a negative tilt as it
approaches the Mid-South this evening, which will result in very
strong lift across the region as the flow aloft becomes
increasingly diffluent. As the lift strengthens over the frontal
zone, storms will develop across western Arkansas early this
afternoon and then race eastward. Meanwhile, the strong southerly
winds will be advecting in increasingly unstable air. Temps will
warm into the 70s ahead of the front, and the latest CAMs bring
lower 60s dewpoints into the entire Delta region by late this
afternoon. MLCAPE values should reach at least 750 to 1250 J/kg
across the Delta region as well, with some 12z CAMs even more
aggressive. Expect the QLCS to intensify as it approaches this
instability axis and the upper lift strengthens with the
deepening upper trough. There is some concern that a few discrete
cells could form ahead of the line at the beginning of the event,
mainly across the Delta and along the MS River. A few CAMs are
hinting at this since the cap appears to be weaker than models
have depicted over the last few days. Also, if the instability
overperforms and is more like the 12z HRRR with its MLCAPE of
1000 to 1500 J/kg then discrete cells become more of a
possibility. However, the environment is most favorable right
ahead of the front, and anything that does develop will likely
quickly merge with the line. If these cells do develop, they
represent an all-hazards threat with the possibility of a strong
tornado.
The line of storms will race across the Mid-South, likely taking
about 6 hours once it enters NE AR until it leaves NE MS. The
storms should enter NE AR around 4-5 pm and exit NE MS around 10-
11 pm. The main threat from this line is damaging winds. Strong
wind shear combined with decent instability will result in a
vigorous line of storms that will access the very strong winds
aloft. Steep mid-level lapse rates over 7 C/km and dry air aloft
will help provide fuel for strong downdrafts. Bowing segments
will likely have corridors of significant winds (75 mph+) in this
situation. Embedded spin-up tornadoes are also a concern with
this QLCS. Hodographs are favorable for these types of tornadoes
with good low-level veering and 0-1km helicity values around
250 m2/s2. Look for these with bowing segments or breaks in the
line. The parameter space does support the possibility of a
strong (EF2+) QLCS tornado. Mesovortices that produce these spin-
ups can also produce corridors of significant wind damage.
Finally, there is also a threat of large hail up to the size of
ping pong balls, mainly along and west of the Mississippi River,
where the instability is maximized late this afternoon and early
in the evening.
After the front moves through, gusty west and northwest winds
will continue to gust at 30 to 40 mph overnight. A few snowflakes
may fly as the precipitation ends, but nothing significant is
expected. Much colder air will rush in with temperatures at or
below freezing across most of the forecast area by Monday
morning. A Freeze Warning is in effect across most of the area.
Monday will be very cold and about 20-25 degrees below normal.
Arctic high pressure will settle over the region Monday
night/Tuesday morning with a hard freeze over the entire Mid-
South. A Freeze Watch continues for Monday night/Tuesday morning.
Lows will be deep into the 20s with perhaps some teens in the
colder spots.
A warming trend will get started Tuesday, though another Freeze
Warning will likely be needed across eastern sections on
Wednesday morning. Temperatures will warm into the 70s by the end
of the week and into the lower 80s next weekend.
&&
.AVIATION...
(00Z TAFS)
Issued at 600 PM CDT Sun Mar 15 2026
Line of TSRAs moving into the area at this time. Line will
continue to move through the TAF sites through 04Z. An AWW may
become necessary at KMEM with the winds expected with the TSRAs.
Meanwhile, CIGS/VSBYS will deteriorate with the line. MVFR CIGS
will then likely linger through the overnight into the morning at
KJBR and KMEM and through midday at KMKL and KTUP. North winds of
15-18 KTS sustained with gusts up to 25-28 KTS will occur behind
the front through the end of the TAF period. Winds will then begin
to decrease around 00Z.
&&
.FIRE WEATHER...
Issued at 1250 PM CDT Sun Mar 15 2026
Fire weather concerns will remain low for the next couple of
days. A widespread wetting rain is expected late this afternoon
through this evening as a line of thunderstorms moves across the
Mid-South, followed by much colder temperatures for early next
week. Above normal temperatures will return by late week,
however, relative humidity will remain in the 40 percent range.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 7 AM CDT Monday for ARZ009-018-026>028-035-
036-048-049-058.
Freeze Warning from 4 AM to noon CDT Monday for ARZ009-018-
026>028-035-036-048-049-058.
Freeze Watch from Monday evening through Tuesday morning for
ARZ009-018-026>028-035-036-048-049-058.
MO...Wind Advisory until 7 AM CDT Monday for MOZ113-115.
Freeze Warning from 4 AM to noon CDT Monday for MOZ113-115.
Freeze Watch from Monday evening through Tuesday morning for
MOZ113-115.
MS...Wind Advisory until 7 AM CDT Monday for MSZ001>017-020>024.
Freeze Warning from 4 AM to noon CDT Monday for MSZ001>015-
020>022.
Freeze Watch from Monday evening through Tuesday morning for
MSZ001>017-020>024.
TN...Wind Advisory until 7 AM CDT Monday for TNZ001>004-019>022-
048>055-088>092.
Freeze Warning from 4 AM to noon CDT Monday for TNZ001>004-
019>022-048>055-088>092.
Freeze Watch from Monday evening through Tuesday morning for
TNZ001>004-019>022-048>055-088>092.
&&
PUBLIC FORECAST...SJM
AVIATION...KRMIn the hours before
Local storm report, Mar 15, 3:57 PM CDT, 2 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
357 PM CDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM Non-Tstm Wnd Gst 2 NNE Oxford 34.39N 89.51W
03/15/2026 E50 MPH Lafayette MS Public
Reported large tree down do to gradient
winds along Huggings Rd and North Lamar
Blvd. Wind gust speed estimated.
&&
AEHLocal storm report, Mar 15, 4:02 PM CDT, 2 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
402 PM CDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM Non-Tstm Wnd Gst Covington 35.57N 89.64W
03/15/2026 E50 MPH Tipton TN Public
Reported large tree down do to gradient
winds along in Covington, TN. Wind gust
speed and time estimated.
&&
AEHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 2:51 AM CDT | Freeze Warning | MEG | Clay, Craighead, Crittenden, Cross, Greene, Lee and 4 more | 33 hr |
| Mar 15, 5:33 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 42 min |
| Mar 15, 5:47 PM CDT | Tornado Warning | MEG | Clay, Craighead, Greene | 43 min |
| Mar 15, 6:05 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene, Mississippi, Poinsett | 40 min |
| Mar 15, 6:21 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, Poinsett, St. Francis | 54 min |
| Mar 15, 6:29 PM CDT | Tornado Warning | MEG | Clay | 31 min |
| Mar 15, 6:32 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Phillips | 58 min |
| Mar 15, 6:41 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene, Mississippi, Poinsett | 49 min |
| Mar 15, 6:47 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 43 min |
| Mar 15, 6:47 PM CDT | Severe Thunderstorm Warning | MEG | Phillips | 43 min |
| Mar 15, 6:53 PM CDT | Tornado Warning | MEG | Mississippi | 22 min |
| Mar 15, 6:56 PM CDT | Tornado Warning | MEG | Lee, Phillips | 33 min |
Nearby
Tornado Warnings in Arkansas, 2026Tornado Warnings in Missouri, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.